Pronađeno: 1-1 / 1 radova

Autori: Alqahtani H

>> Filter: Samo Article i Review

>> Sve godine

Naslov Computation of pairs of related Gauss-type quadrature rules (Article)
Autori Alqahtani H Borges CF Djukic Dusan Lj Mutavdzic Djukic Rada M  Reichel Lothar Spalevic Miodrag M  
Info APPLIED NUMERICAL MATHEMATICS, (2025), vol. 208 br. , str. 32-42
Projekat Deanship of Scientific Research (DSR), King Abdulaziz University, Jeddah [KEP-MSe-62-665-1443]; Serbian Ministry of Science, Technological Development, and Innovations [451-03-47/2023-01/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX